# SDR CA071212010

- Difficulty date: June 13, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Aerosp ATR-72-201
- Engine: Pwa PW124B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REPORTED TO MFG ON DEC 07 2007.  ENGINE REPORTED TO HAVE SUFFERED AN INFLIGHT SHUTDOWN DURING TAKEOFF/CLIMB. NO OTHER DETAILS PROVIDED. POST FLIGHT INSPECTION INDICATES SEVERE DAMAGE TO THE TURBINE SECTION.   MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20071212010)
